| Catalog Number |
01.29.202 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
11/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 november 2023.Lot 2318296:(b)(4) items manufactured and released on 19-jul-2023.Expiration date: 2028-06-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component involved: liner: versafitcup dm 01.26.2852mhc double mobility hc liner ø 52/28 (k092265) lot 2305339: (b)(4) items manufactured and released on 12-apr-2023.Expiration date: 2028-03-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 2 months from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.